# SDR 97ZZZX4848

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jet Air Group Inc, repair station MZ2R023L
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Part number: AN2616
- Condition: Bent
- Location: Rud Actuator
- Component: 59140665501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ON PRIMARY INSPECTION, 2 EACH BOLTS (DC9 IPC 27-20-8, FIG 2, IT 320), P/N AN26-16, SEVERELY BENT, PARTIALLY SHEARED.  LINK (DC9 IPC 27-20-8, FIG 2, IT 345), P/N 3914065-3.  UPPER EAR BENT, LOWER EAR BROKEN WITH SECTION MISSING. UNABLE TO LOCATE MISSING SECTION.
